# SDR ABXA9800778

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 97510821
- Condition: Corrosion
- Location: Ws 74
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE UPPER SURFACE AT THE FORWARD SPAR STATION XFS 74.0 HAS HEAVY CORROSION.  REPAIRED IAW ABX REA D 857- 22899 MR AND DC8 SRM 57-2-1.
